# SDR CA020729005

- Difficulty date: July 3, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 12,767 hours
- Engine: Pwa PT6A135
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 42059007
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED 100 HOUR EVENT NR 2 LANDING GEAR INSPECTION, CRACK FOUND ON LEFT HAND FORWARD MAIN LANDING GEAR OUTBOARD DOOR HINGE. CAUSE DETERMINED TO BE FATIGUE.
